Formal Category Theory: Adjointness for 2-Categories

  • Authors
  • John W. Gray

Part of the Lecture Notes in Mathematics book series (LNM, volume 391)

Table of contents

  1. Front Matter
    Pages I-XI
  2. John W. Gray
    Pages 1-15
  3. John W. Gray
    Pages 16-37
  4. John W. Gray
    Pages 38-54
  5. John W. Gray
    Pages 55-100
  6. John W. Gray
    Pages 101-135
  7. John W. Gray
    Pages 136-165
  8. John W. Gray
    Pages 166-271
  9. Back Matter
    Pages 272-282

About this book

Keywords

Category Kategorie Morphism category theory form

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0061280
  • Copyright Information Springer-Verlag Berlin Heidelberg 1974
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-06830-3
  • Online ISBN 978-3-540-37768-9
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book